# SDR DALA1242580927

- Difficulty date: June 15, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 62,534 hours, 47,494 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 655 L26l-29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO LWR BILGE SHEAR TIE HAS CORROSION AT BS 655 BETWEEN L26-29R.  CORROSION OUT OF LIMITS AT THE END OF THE SHEAR TIE.  CUT OUT DAMAGE, FABRICATED AND INSTALLED SHEAR TIE AND SPLICE IAW SRM 51-30-2, 51-30-5.
